# SDR UIEA2021101502236

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DISC DRIVE LIGHT ILLUMINATED( TRANSFERRED TO MDDR #155130 IAW DDG 24-00-00-02, CAT B.  /  LOG PAGE 1422602: PERF RT ENG IDG BITE TEST & RESET PER AMM 24-11-00. NO FAULTS NOTED. PERF R ENG IDLE RUN FULL LOAD ON RIGHT IDG. POWER STABLE NO MSG OR DISCONNECT PER AMM 72-00-00. THIS CLEARS MDDR 155130. )
